# SDR ASAA1058453

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 6,327 hours, 1,890 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10997
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 6,315 hours, 1,877 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE BLEED AIR CONTROL SYSTEM IS BEGINNING TO DETERIORATE.  DURING CLIMB AND CRUISE THE LEFT ENGINE DUCT PRESSURE IS LOW FOR THE GIVEN POWER SETTINGS.  ACCOMPLISHED TC NG36WC 00001 ENG BLEED AIR SYSTEM HEALTH CHECK.  FOUND NR 1 ENG HIGH STAGE REGULATOR BAD.  REMOVED AND REPLACED NR 1 ENG HIGH STAGE REGULATOR OPS CHECKS AND LEAK CHECKS GOOD REF MM 36 11 07.  GROUND VERIFICATION SUCCESSFUL.
